# SDR CHI1801

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CFHFH
- Make and model: Boeing 234
- Aircraft serial: MJ001
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 234R21971
- Condition: Slipped
- Location: Fwd Yellow Arm
- Part time: 387 hours
- Component: 414R2001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR HEAD WAS INSPECTED WHILE IN THE SHOP FOR ROUTINE MAINTENANCE.  IT WAS NOTED THAT THE YELLOW ARM WAS STIFF WHEN MOVED DOWN ITS HORIZONTAL AXIS (FLAPPING).  DISASSEMBLY SHOWED THE LAG BEARING RACE ON THE HORIZONTAL PIN HAD MOVED OUTBOARD TILL IT TOUCHED THE LAG CAP.  CAUSE MAY BE INADEQUATE INTERFERENCE FIT BETWEEN THE PIN AND THE BEARING RACE.  (X)
